Dissipative structures and Couette flow of a non-Newtonian fluid
Doklady Akademii Nauk, Tome 281 (1985) no. 5, pp. 1088-1093
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_5_a16,
author = {A. E. Lifshits and G. L. Rybnikov},
title = {Dissipative structures and {Couette} flow of a {non-Newtonian} fluid},
journal = {Doklady Akademii Nauk},
pages = {1088--1093},
year = {1985},
volume = {281},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_5_a16/}
}
A. E. Lifshits; G. L. Rybnikov. Dissipative structures and Couette flow of a non-Newtonian fluid. Doklady Akademii Nauk, Tome 281 (1985) no. 5, pp. 1088-1093. http://geodesic.mathdoc.fr/item/DAN_1985_281_5_a16/